# SDR SWAA2023081487359

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,331 hours, 27,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ARE INOP<[01] R&R EMERGENCY LIGHT BATTERY PACKS LOCATED ABOVE FWD ENTRY LIGHT PER AMM 33-51-06
